# SDR ASAA11510201

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 19,553 hours, 5,811 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000CF1C9
- Condition: Discharged
- Location: E&E Bay
- Part time: 3,840 hours, 1,259 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START, LOW BATTERY VOLTAGE.  REPLACED MAIN BATTERY (AFT) AND OPS NML REF MM 24 31 11.  REPLACED FWD AUX BATT & OPS CHECKED NORMAL PER MM 24 31 11.  APU STARTS NORMAL ON BATTS REF STEP 4I OF MM 24 31 11.
